Information- theoretic characterizations of recursive infinite strings

Abstract
Loveland and Meyer have studied necessary and sufficient conditions for an infinite binary string x to be recursive in terms of the programsize complexity relative to n of its n-bit prefixes xn. Meyer has shown that x is recursive iff ∃c, ∀n, K(xn/n) ≤ c, and Loveland has shown that this is false if one merely stipulates that K(xn/n) ≤ c for infinitely..
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 31,334
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Recursive Analysis.R. L. Goodstein - 1961 - Dover Publications.
A Construction for Recursive Linear Orderings.C. J. Ash - 1991 - Journal of Symbolic Logic 56 (2):673-683.
Hyper-Torre Isols.Erik Ellentuck - 1981 - Journal of Symbolic Logic 46 (1):1-5.
Effective Coloration.Dwight R. Bean - 1976 - Journal of Symbolic Logic 41 (2):469-480.
A Recursion Theoretic Analysis of the Clopen Ramsey Theorem.Peter Clote - 1984 - Journal of Symbolic Logic 49 (2):376-400.
Added to PP index
2009-02-15

Total downloads
118 ( #46,994 of 2,225,225 )

Recent downloads (6 months)
1 ( #425,065 of 2,225,225 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature